MathSciNet Relay Station
MathSciNet bibliographic data
MR147457 10.25
Bateman, Paul T. The Minkowski-Hlawka theorem in the geometry of numbers. Arch. Math. (Basel) 13 1962 357–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement